# SDR ASOA2012091002185

- Difficulty date: August 7, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 24,329 hours, 22,115 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER WING PLANK ACCESS HOLE NR 12 AT WS 230.415, 550DB HAS CORROSION AT INBD AND OTBD ENDS.  INBD CORROSION MEASURES APPROX 1" LONG X .07" WIDE X .001" DEEP. OTBD CORROSION MEASURES APPROX 1.1" LONG X .08" WIDE X .001" DEEP.  COMPLIED WITH ECTC EO 600-57-81 & REO 601R-57-21-030, REV H.
